# SDR SCNA20130510070

- Difficulty date: May 8, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 43,064 hours, 16,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RIGHT TRANSITION ANGLE HAS SEVERAL AREAS OF CORROSION STA 727 TO STA 787.  REPAIRED TRANSITION PANEL IN AFT CARGO FROM STA 727-727C+10, AND 727G+10 TO 767.  FOUND ALL OTHER AREAS TO BE FOUND IN LIMITS.
